# SDR ASAA0080356

- Difficulty date: June 1, 2000
- Submitted: December 15, 2000
- Operation: Air carrier
- Aircraft: N933AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49234
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Location: Skin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OAK: DURING C CHECK DENTS AND GOUGES WERE FOUND IN EXISTING INTERIM REPAIR DOUBLER ON FUSELAGE SKIN, FS1322, LONGERON 19L TO 22L.REMOVED EXISTING DOUBLER AND INSTALLED NEW DOUBLER IAW ASA EA 5330-01400.
